MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/25/2025, it was reported by a sales representative via (b)(4) that an ar-1588al-cp2 flip cutter was unable to close after reaming the first tunnel, appears that debris is stuck in the device.Issue discovered during a case, device swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including debris stuck in the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
IMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23777841
Report Number1220246-2025-05586
Device Sequence Number9933903
Product Code MBI
UDI-Device Identifier00888867395350
UDI-Public(01)00888867395350(11)250619(17)290331(10)15453793
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AL-CP2
Device Lot Number15453793
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown